# SDR SIMA200813402

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 8,514 hours, 7,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4401, CREW REPORTED OVER HEAD EMERGENCY LIGHT INOPERATIVE IN CABIN  AIRCRAFT FROM SERVICE.  FOUND COCKPIT FLOODLIGHT AND LT FORWARD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT POWER SUPPLY AND BATTERY.  FOUND WIRING SPLICE SP9003  BROKEN.  REPAIRED SPLICE AND FOUND NR 1 EMERGENCY LIGHT POWER SUPPLY INOPERATIVE AGAIN DUE TO NO FAULT PROTECTION ON THIS CIRCUIT.  REMOVED AND REPLACED NR 1 EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  ALL LIGHTS WORKING NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
